Alert archive / Idaho / Wind Advisories in 2005

Wind Advisory 3, NWS Boise, ID

December 28, 200510 counties in Idaho; Malheur County, Oregon

NWS Boise, ID issued this wind advisory at Dec 28, 2005, 4:16 PM MST for 10 counties in Idaho; Malheur County, Oregon. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2005, 4:16 PM MST (23:16 UTC)
Expired
Dec 28, 2005, 8:26 PM MST
In force
4 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Payette County, ID, Twin Falls County, ID, Washington County, ID, Malheur County, OR

The radar

The Boise radar (KCBX), 26 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 11.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2005-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2005-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOI 282316
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
416 PM MST WED DEC 28 2005

...STRONG COLD FRONT THIS EVENING...

.A STRONG EASTWARD-MOVING PACIFIC COLD FRONT WILL CAUSE GUSTY
WINDS IN SOUTHEASTERN OREGON AND SOUTHWESTERN IDAHO THIS EVENING.

IDZ012-ORZ064-290200-
/O.NEW.KBOI.WI.Y.0003.051229T0000Z-051229T0200Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
416 PM MST WED DEC 28 2005

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM SOUTHEAST
TO WEST THEN DIMINISH AFTER 7 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ORZ063-290100-
/O.NEW.KBOI.WI.Y.0003.051228T2316Z-051229T0100Z/
MALHEUR COUNTY-
316 PM PST WED DEC 28 2005 /416 PM MST WED DEC 28 2005/

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST /5 PM PST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST /5 PM PST/ THIS
AFTERNOON. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH EARLY THIS EVENING. WINDS WILL SHIFT FROM
SOUTHEAST TO WEST THEN DIMINISH AFTER 6 PM MST /5 PM PST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ014-290300-
/O.NEW.KBOI.WI.Y.0003.051229T0100Z-051229T0300Z/
UPPER TREASURE VALLEY-
416 PM MST WED DEC 28 2005

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM SOUTHEAST
TO WEST THEN DIMINISH AFTER 8 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ016-290500-
/O.NEW.KBOI.WI.Y.0003.051229T0300Z-051229T0500Z/
WESTERN MAGIC VALLEY-
416 PM MST WED DEC 28 2005

...WIND ADVISORY IN EFFECT FROM 8 PM TO 10 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM TO 10 PM MST THIS
EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM SOUTH TO
WEST THEN DIMINISH AFTER 10 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KBOI 290044
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
544 PM MST WED DEC 28 2005

...STRONG COLD FRONT THIS EVENING...

.A STRONG EASTWARD-MOVING PACIFIC COLD FRONT WILL CAUSE GUSTY
WINDS IN SOUTHEASTERN OREGON AND SOUTHWESTERN IDAHO THIS EVENING.

ORZ063-290145-
/O.EXP.KBOI.WI.Y.0003.000000T0000Z-051229T0100Z/
MALHEUR COUNTY-
444 PM PST WED DEC 28 2005 /544 PM MST WED DEC 28 2005/

...WIND ADVISORY WILL EXPIRE AT 6 PM MST /5 PM PST/ THIS
AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST /5 PM PST/ THIS
AFTERNOON. 

THE WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA WITH THE PASSAGE
OF THE COLD FRONT SO THE ADVISORY WAS ALLOWED TO EXPIRE. EXPECT WINDS OF
10 TO 15 MPH WITH GUSTS TO 25 MPH THROUGH 8 PM MST /7 PM PST/ BEFORE
DIMINISHING LATER THIS EVENING.

$$

IDZ014-290300-
/O.CON.KBOI.WI.Y.0003.051229T0100Z-051229T0300Z/
UPPER TREASURE VALLEY-
544 PM MST WED DEC 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM
SOUTHEAST TO WEST THEN DIMINISH AFTER 8 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ012-ORZ064-290200-
/O.CON.KBOI.WI.Y.0003.000000T0000Z-051229T0200Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
544 PM MST WED DEC 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM
SOUTHEAST TO WEST THEN DIMINISH AFTER 7 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ016-290500-
/O.CON.KBOI.WI.Y.0003.051229T0300Z-051229T0500Z/
WESTERN MAGIC VALLEY-
544 PM MST WED DEC 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM SOUTH TO
WEST THEN DIMINISH AFTER 10 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 290117
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
617 PM MST WED DEC 28 2005

...STRONG COLD FRONT THIS EVENING...

.A STRONG EASTWARD-MOVING PACIFIC COLD FRONT WILL CAUSE GUSTY
WINDS IN SOUTHEASTERN OREGON AND SOUTHWESTERN IDAHO THIS EVENING.

IDZ012-ORZ064-290230-
/O.CAN.KBOI.WI.Y.0003.000000T0000Z-051229T0200Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
617 PM MST WED DEC 28 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY.

THE WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA WITH THE PASSAGE
OF THE COLD FRONT SO THE ADVISORY WAS ALLOWED TO EXPIRE. EXPECT WINDS OF
5 TO 10 MPH WITH GUSTS TO 20 MPH THROUGH 8 PM MST BEFORE DIMINISHING
LATER THIS EVENING.

$$

IDZ014-290300-
/O.CON.KBOI.WI.Y.0003.000000T0000Z-051229T0300Z/
UPPER TREASURE VALLEY-
617 PM MST WED DEC 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. THE COLD FRONT PASSED THROUGH
MOUNTAIN HOME AT 600 PM MST. THE WINDS WILL SHIFT FROM SOUTHEAST
TO WEST THEN DIMINISH AFTER 7 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ016-290500-
/O.CON.KBOI.WI.Y.0003.051229T0300Z-051229T0500Z/
WESTERN MAGIC VALLEY-
617 PM MST WED DEC 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM SOUTH TO
WEST THEN DIMINISH AFTER 10 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 290153
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
653 PM MST WED DEC 28 2005

...STRONG COLD FRONT THIS EVENING...

.A STRONG EASTWARD-MOVING PACIFIC COLD FRONT WILL CAUSE GUSTY
WINDS IN SOUTHEASTERN OREGON AND SOUTHWESTERN IDAHO THIS EVENING.

IDZ014-290300-
/O.CAN.KBOI.WI.Y.0003.000000T0000Z-051229T0300Z/
UPPER TREASURE VALLEY-
653 PM MST WED DEC 28 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY.

THE WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA WITH THE PASSAGE
OF THE COLD FRONT SO THE ADVISORY WAS ALLOWED TO EXPIRE. EXPECT WINDS
OF 10 TO 15 MPH WITH GUSTS TO 25 MPH THROUGH 8 PM MST BEFORE
DIMINISHING LATER THIS EVENING.

$$

IDZ016-290400-
/O.EXT.KBOI.WI.Y.0003.051229T0200Z-051229T0400Z/
WESTERN MAGIC VALLEY-
653 PM MST WED DEC 28 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL BRING SUSTAINED WINDS OF 30 MPH
WITH GUSTS TO 40 MPH THIS EVENING. WINDS WILL SHIFT FROM SOUTH TO
WEST THEN DIMINISH AFTER 9 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 290326
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
826 PM MST WED DEC 28 2005

...WIND ADVISORY HAS BEEN CANCELLED...

.THE STRONG PACIFIC COLD FRONT HAS MOVED EAST OUT OF THE MAGIC
VALLEY SO THE ADVISORY WAS CANCELLED.

IDZ016-290430-
/O.CAN.KBOI.WI.Y.0003.000000T0000Z-051229T0400Z/
WESTERN MAGIC VALLEY-
826 PM MST WED DEC 28 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA WITH THE PASSAGE
OF THE COLD FRONT SO THE ADVISORY WAS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Dec 28, 2:35 PM MST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 28, 2:35 PM MST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
235 PM MST WED DEC 28 2005

.SHORT TERM...COLD FRONT MOVING THROUGH AREA THIS EVENING WILL LOWER
SNOW LEVEL SIGNIFICANTLY. FREEZING LEVELS START OUT NEAR 7000 FEET
OR ABOVE AND WILL LOWER TO 3000 FEET BY THU MORNING. SO HAVE KEPT TH
HEAVY SNOW WARNING OUT FOR THE MOUNTAINS AS ANOTHER 5 TO 8 INCHES
COULD FALL TONIGHT IN THE COLD UPSLOPE FLOW. LOOKS LIKE A SHORT
REPRIEVE FROM THE WEATHER LATER THURSDAY INTO THURSDAY NIGHT THEN
THE NEXT PACIFIC STORM HEADS OUR WAY. FRIDAY LOOKS LIKE IT COULD BE
ANOTHER WET PERIOD WITH MORE HEAVY SNOW IN THE MOUNTAINS. MAIN SHORT
TERM CONCERN IS EXTENT OF RIVER RISES...ESPECIALLY WEISER. ALREADY
HAVE A FLOOD WATCH OUT AND WILL BE CONSIDERING A WARNING NEXT FEW
HOURS. INITIAL THOUGHT IS WEISER NEAR WEISER WILL GO JUST A TAD
ABOVE FLOOD STAGE. UPDATE ON RIVER WILL COME SHORTLY. OTHER ISSUE IS
AMOUNT OF SNOW IN THE MOUNTAINS. CONFIDENT IN ARRIVAL OF COLD FRONT
THIS EVENING AND SNOW AMOUNTS CURRENTLY FORECAST LOOK GOOD.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...THERE IS GOOD
AGREEMENT BETWEEN MODELS IN KEEPING A PROGRESSIVE WET PATTERN
THROUGHOUT THE NORTHWEST. A FEW BREAKS WILL OCCUR IN THE
PRECIPITATION...BUT EXACT TIMING IS STILL UNCERTAIN IN THE EXTENDED.
HAVE KEPT ABOVE CLIMO POPS THROUGHOUT THE PERIOD AND DID NOT TRY TO
TIME THE EXACT BREAKS. SOME LINGERING COLDER AIR WILL LEAD TO THE
POSSIBILITY OF SNOW IN THE MOUNTAINS ON FRIDAY NIGHT.
OTHERWISE...SNOW LEVELS WILL REMAIN HIGH AND MOST OF THE
PRECIPITATION WILL COME AS RAIN OR A RAIN/SNOW MIX. HEAVY CLOUD
COVER ALONG WITH A MOIST SOUTHWESTERLY FLOW WILL CONTINUE INTO THE
NEW YEAR LEADING TO TEMPERATURES RUNNING AROUND TO SLIGHTLY ABOVE
CLIMATOLOGY. A TIGHTER GRADIENT WILL EXIST AS EACH SHORTWAVE PASSES
THROUGH LEADING TO WINDY AND LOCALLY GUSTY CONDITIONS.

&&

.AVIATION...N-S ORIENTED COLD FRONT NEAR BURNS OREGON AT 22Z. IT
WILL CONTINUE EAST THROUGH BOISE AT ABOUT 29/01Z AND TWIN FALLS 03Z.
MODERATE PRECIPITATION IN THE VICINITY OF THE FRONT WITH SNOW LEVEL
DROPPING FROM ABOUT 7000 FT AHEAD OF IT TO 3000 FEET BEHIND IT.
WIDESPREAD MOUNTAIN OBSCUREMENT WITH THIS SYSTEM AS WELL AS MVFR OR
LOWER CEILINGS AND VISIBILITIES. LATE TONIGHT...SNOW SHOWERS BEHIND
THE FRONT WILL BRING OCCASIONAL IFR CONDITIONS. IMPROVED CONDITIONS
TO MOSTLY VFR IS EXPECTED THURSDAY WITH THIS AREA IN BETWEEN WEATHER
SYSTEMS.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...

ID...HEAVY SNOW WARNING WEST CENTRAL MOUNTAINS ABOVE 5000 FEET
     AND BOISE MOUNTAINS ABOVE 5500 FEET UNTIL 5 AM MST THU.
     FLOOD WATCH FOR THE WEISER RIVER NEAR WEISER FOR THU AM.

WEATHER.GOV/BOISE

SHORT TERM...PRF
AVIATION...JJ
LONG TERM...DF
Hazardous weather outlook, Dec 28, 5:01 AM MST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
501 AM MST WED DEC 28 2005

IDZ011>016-028>030-ORZ061>064-291215-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
401 AM PST WED DEC 28 2005 /501 AM MST WED DEC 28 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

A HEAVY SNOW WARNING IS IN EFFECT UNTIL 5AM MST THURSDAY FOR THE
WEST CENTRAL AND BOISE MOUNTAINS.

A PACIFIC STORM WILL BRING WIDESPREAD VALLEY RAIN AND MOUNTAIN
SNOW. MOUNTAINS WILL CHANGE OVER TO SNOW TONIGHT AS SNOW LEVELS
LOWER FROM 7000 FEET TO BETWEEN 3000 AND 4000 FEET IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW WILL TAPER OFF THURSDAY MORNING AS THIS SYSTEM MOVES EAST.
EXPECT PRECIPITATION TO CONTINUE THROUGHOUT THE WEEK AS A SERIES
OF PACIFIC WAVES MAKE THEIR WAY EAST.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

Nearby

Wind Advisories in Idaho, 2005Wind Advisories in Oregon, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.